Disease propagation in connected host populations with density-dependent dynamics: the case of the Feline Leukemia Virus - Archive ouverte HAL Access content directly
Journal Articles Journal of Theoretical Biology Year : 2003

Dates and versions

hal-00427417 , version 1 (28-10-2009)

Identifiers

Cite

Emmanuelle Gilot-Fromont, D. Pontier, M. Langlais. Disease propagation in connected host populations with density-dependent dynamics: the case of the Feline Leukemia Virus. Journal of Theoretical Biology, 2003, 223 (4), pp.465-475. ⟨10.1016/S0022-5193(03)00122-X⟩. ⟨hal-00427417⟩
52 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More